What Does Reyataz Do
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
AIDS Research and Treatment Center of the Treasure CoastThe best way to use Reyataz is not yet clear. There is no question that this agent represents a significant advance in the protease inhibitor class. It has fewer metabolic side effects, is dosed once a day, and is quite potent when boosted by... Read more »
University of Chicago HospitalsI would go back to your doctor and ask why he or she thinks that a change in your medication is needed at this time. It is quite possible that there is important information that you have not included in your email, so I will make some observations... Read more »
AIDS Research and Treatment Center of the Treasure CoastHello, and thanks for posting. Pepcid AC contains 10mg of famotidine. Studies have shown that 40mg of famotidine can be administered with reyataz (either 20mg twice daily or 40mg taken once daily at a separate time). If this full dose of Pepcid is... Read more »
Rocky Mountain CARESThanks for your post.You raise some very cogent points about drug interactions. There aren't any fully powered studies that address this issue. Because of this, the relevancy of the reduction of atazanavir (Reyataz) levels with tenofovir... Read more »
Connect With Others
Posted by Anonymous, 3 RepliesI'm starting in a study, and I just got my meds today. I'll be on Reyataz boosted with Norvir, and either Epzicom or Truvada (I won't know which).
Does anyone know if there are any advantages to taking these meds in the morning as opposed to the... Read more »
Posted by pooo, 3 RepliesAre any of you on Emtriva, Reyataz or Videx Ec?? If so how are you doing on them and have you had any side effects? Read more »
Posted by MondoIs there anyone here at the forum taking the following cocktail?
I'm taking Reyataz[atazanavir], Norvir [ritonavir] and Kivexa [abacavir/3TC, Epzicom]. I would be interested to know how you are going with it and any problems or side effects that you... Read more »
Posted by cm82391, 4 RepliesI'm taking a combination of the the three and i'm breaking out HORRIBLY!!!
Is anyone else on these meds and having this issues? Or one of the three above?
Or do I just have really bad skin? Read more »
Guides for People With HIV